Alert archive / Texas / River Flood Warnings in 2021
River Flood Warning 48, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this river flood warning at Jul 9, 2021, 8:51 AM CDT for Live Oak County, Texas. It took effect at Jul 10, 2021, 5:19 PM CDT. It was in force for 27 hr.
The area
The outline as issued.
The facts
- Issued
- Jul 9, 2021, 8:51 AM CDT (13:51 UTC)
- In effect from
- Jul 10, 2021, 5:19 PM CDT
- Expired
- Jul 11, 2021, 8:42 PM CDT
- In force
- 27 hr
- Issued by
- NWS Corpus Christi, TX
- Area
- Storm-based polygon
- Flood severity
- Minor
County Live Oak County, TX
The radar
The Corpus Christi radar (KCRP), 114 km from the middle of the area, began a volume at 13:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Atascosa River at Whitsett (WTTT2). The gauge peaked at 18.40 ft at Jul 11, 2021, 10:00 PM CDT.
- Action stage
- 20 ft
- Minor stage
- 20 ft
- Moderate stage
- 24 ft
- Major stage
- 26 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 08208000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
868
WGUS44 KCRP 091351
FLWCRP
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Corpus Christi TX
851 AM CDT Fri Jul 9 2021
...The National Weather Service in Corpus Christi TX has issued a
Flood Warning for the following rivers in Texas...
Atascosa River At Whitsett affecting Live Oak County.
For the Atascosa River...including Whitsett...Minor flooding is
forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov/crp.
&&
TXC297-100500-
/O.NEW.KCRP.FL.W.0048.210710T2219Z-000000T0000Z/
/WTTT2.1.ER.210710T2219Z.210711T1800Z.210712T1715Z.NO/
851 AM CDT Fri Jul 9 2021
The National Weather Service in Corpus Christi has issued a
* Flood Warning for
the Atascosa River At Whitsett.
* From Saturday afternoon until further notice.
* At 8:15 AM CDT Friday the stage was 8.6 feet.
* Flood stage is 20.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage
Saturday afternoon to a crest of 23.6 feet early Sunday afternoon.
It will then fall below flood stage early Monday afternoon.
* Impact...At 24.0 feet, Moderate lowland flooding occurs, damaging
crop land in season and flooding pastureland.
&&
Below are the latest river stages and stage forecasts:
Fld Observed Forecasts (7 am)
Location Stg Stg Day/Time Sat Sun Mon Tue Wed
Atascosa River
Whitsett 20.0 8.6 Fri 8 am 15.0 23.2 21.4 13.3 6.6
&&
LAT...LON 2861 9834 2869 9824 2861 9818 2849 9814
2849 9824 2856 9826
$$
ANM7 follow-up statements
014
WGUS84 KCRP 091954
FLSCRP
Flood Statement
National Weather Service Corpus Christi TX
254 PM CDT Fri Jul 9 2021
...The Flood Warning continues for the following rivers in Texas...
Atascosa River At Whitsett affecting Live Oak County.
For the Atascosa River...including Whitsett...Minor flooding is
forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov/crp.
&&
TXC297-101100-
/O.EXT.KCRP.FL.W.0048.210710T2312Z-210713T0933Z/
/WTTT2.1.ER.210710T2312Z.210711T1800Z.210712T1732Z.NO/
254 PM CDT Fri Jul 9 2021
...The Flood Warning is now in effect until early Tuesday morning...
The Flood Warning continues for
the Atascosa River At Whitsett.
* From Saturday evening to early Tuesday morning.
* At 2:15 PM CDT Friday the stage was 9.5 feet.
* Flood stage is 20.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage
tomorrow evening to a crest of 23.4 feet early Sunday afternoon.
It will then fall below flood stage early Monday afternoon.
* Impact...At 24.0 feet, Moderate lowland flooding occurs, damaging
crop land in season and flooding pastureland.
&&
Below are the latest river stages and stage forecasts:
Fld Observed Forecasts (1 pm)
Location Stg Stg Day/Time Sat Sun Mon Tue Wed
Atascosa River
Whitsett 20.0 9.5 Fri 2 pm 17.4 23.4 19.9 11.5 6.2
&&
LAT...LON 2861 9834 2869 9824 2861 9818 2849 9814
2849 9824 2856 9826
$$
TC053
WGUS84 KCRP 100145
FLSCRP
Flood Statement
National Weather Service Corpus Christi TX
845 PM CDT Fri Jul 9 2021
...The Flood Warning is extended for the following rivers in Texas...
Atascosa River At Whitsett affecting Live Oak County.
For the Atascosa River...including Whitsett...Minor flooding is
forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov/crp.
&&
TXC297-101645-
/O.EXT.KCRP.FL.W.0048.210710T1750Z-210713T1048Z/
/WTTT2.1.ER.210710T1750Z.210711T1200Z.210712T1848Z.NO/
845 PM CDT Fri Jul 9 2021
...The Flood Warning is now in effect until early Tuesday morning...
The Flood Warning continues for
the Atascosa River At Whitsett.
* From Saturday afternoon to early Tuesday morning.
* At 8:15 PM CDT Friday the stage was 9.3 feet.
* Flood stage is 20.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage early
tomorrow afternoon to a crest of 23.6 feet Sunday morning. It will
then fall below flood stage early Monday afternoon.
* Impact...At 24.0 feet, Moderate lowland flooding occurs, damaging
crop land in season and flooding pastureland.
&&
Below are the latest river stages and stage forecasts:
Fld Observed Forecasts (7 pm)
Location Stg Stg Day/Time Sat Sun Mon Tue Wed
Atascosa River
Whitsett 20.0 9.3 Fri 8 pm 22.1 23.1 18.7 10.1 5.4
&&
LAT...LON 2861 9834 2869 9824 2861 9818 2849 9814
2849 9824 2856 9826
$$
TC306
WGUS84 KCRP 101352
FLSCRP
Flood Statement
National Weather Service Corpus Christi TX
852 AM CDT Sat Jul 10 2021
...The Flood Warning is extended for the following rivers in Texas...
Atascosa River At Whitsett affecting Live Oak County.
For the Atascosa River...including Whitsett...Minor flooding is
forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov/crp.
&&
TXC297-110500-
/O.EXT.KCRP.FL.W.0048.210711T2248Z-000000T0000Z/
/WTTT2.1.ER.210711T2248Z.210712T0000Z.210712T0100Z.NO/
852 AM CDT Sat Jul 10 2021
...The Flood Warning remains in effect...
The Flood Warning continues for
the Atascosa River At Whitsett.
* From Sunday afternoon until further notice.
* At 8:15 AM CDT Saturday the stage was 10.7 feet.
* Flood stage is 20.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage Sunday
afternoon to a crest of 20.1 feet Sunday evening. It will then
fall below flood stage by early Monday morning.
* Impact...At 20.0 feet, Minor lowland flooding reaches the lowest
areas of crop and pastureland.
&&
Below are the latest river stages and stage forecasts:
Fld Observed Forecasts (7 am)
Location Stg Stg Day/Time Sun Mon Tue Wed Thu
Atascosa River
Whitsett 20.0 10.7 Sat 8 am 18.7 17.9 10.7 5.8 4.0
&&
LAT...LON 2861 9834 2869 9824 2861 9818 2849 9814
2849 9824 2856 9826
$$
ANM184
WGUS84 KCRP 101950
FLSCRP
Flood Statement
National Weather Service Corpus Christi TX
250 PM CDT Sat Jul 10 2021
...The Flood Warning continues for the following rivers in Texas...
Atascosa River At Whitsett affecting Live Oak County.
For the Atascosa River...including Whitsett...Minor flooding is
forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov/crp.
&&
TXC297-111100-
/O.EXT.KCRP.FL.W.0048.210712T0000Z-210712T1600Z/
/WTTT2.1.ER.210712T0000Z.210712T0000Z.210712T0000Z.NO/
250 PM CDT Sat Jul 10 2021
...The Flood Warning is now in effect until late Monday morning...
The Flood Warning continues for
the Atascosa River At Whitsett.
* From Sunday evening to late Monday morning.
* At 2:15 PM CDT Saturday the stage was 12.5 feet.
* Flood stage is 20.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise to a crest of 20.0 feet
tomorrow evening and then begin a slow fall.
* Impact...At 20.0 feet, Minor lowland flooding reaches the lowest
areas of crop and pastureland.
&&
Below are the latest river stages and stage forecasts:
Fld Observed Forecasts (1 pm)
Location Stg Stg Day/Time Sun Mon Tue Wed Thu
Atascosa River
Whitsett 20.0 12.5 Sat 2 pm 19.7 16.5 9.4 5.3 3.8
&&
LAT...LON 2861 9834 2869 9824 2861 9818 2849 9814
2849 9824 2856 9826
$$
TC079
WGUS84 KCRP 110215
FLSCRP
Flood Statement
National Weather Service Corpus Christi TX
915 PM CDT Sat Jul 10 2021
...The Flood Warning is extended for the following rivers in Texas...
Atascosa River At Whitsett affecting Live Oak County.
For the Atascosa River...including Whitsett...Minor flooding is
forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov/crp.
&&
TXC297-111715-
/O.EXT.KCRP.FL.W.0048.210712T0000Z-210712T2227Z/
/WTTT2.1.ER.210712T0000Z.210712T0600Z.210712T0627Z.NO/
915 PM CDT Sat Jul 10 2021
...The Flood Warning is now in effect until Monday afternoon...
The Flood Warning continues for
the Atascosa River At Whitsett.
* From Sunday evening to Monday afternoon.
* At 8:15 PM CDT Saturday the stage was 13.8 feet.
* Flood stage is 20.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage
tomorrow evening to a crest of 20.1 feet early Monday morning. It
will then fall below flood stage early Monday morning.
* Impact...At 20.0 feet, Minor lowland flooding reaches the lowest
areas of crop and pastureland.
&&
Below are the latest river stages and stage forecasts:
Fld Observed Forecasts (7 pm)
Location Stg Stg Day/Time Sun Mon Tue Wed Thu
Atascosa River
Whitsett 20.0 13.8 Sat 8 pm 20.0 14.8 9.1 5.8 3.8
&&
LAT...LON 2861 9834 2869 9824 2861 9818 2849 9814
2849 9824 2856 9826
$$
TC107
WGUS84 KCRP 111405
FLSCRP
Flood Statement
National Weather Service Corpus Christi TX
905 AM CDT Sun Jul 11 2021
...The Flood Warning continues for the following rivers in Texas...
Atascosa River At Whitsett affecting Live Oak County.
For the Atascosa River...including Whitsett...Minor flooding is
forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov/crp.
&&
TXC297-120515-
/O.EXT.KCRP.FL.W.0048.210712T0524Z-210712T2043Z/
/WTTT2.1.ER.210712T0524Z.210712T1200Z.210712T1342Z.NO/
905 AM CDT Sun Jul 11 2021
...The Flood Warning is now in effect until tomorrow afternoon...
The Flood Warning continues for
the Atascosa River At Whitsett.
* From late tonight to tomorrow afternoon.
* At 8:15 AM CDT Sunday the stage was 16.6 feet.
* Flood stage is 20.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage just
after midnight tonight to a crest of 20.2 feet tomorrow morning.
It will then fall below flood stage by Monday afternoon.
* Impact...At 20.0 feet, Minor lowland flooding reaches the lowest
areas of crop and pastureland.
&&
Below are the latest river stages and stage forecasts:
Fld Observed Forecasts (7 am)
Location Stg Stg Day/Time Mon Tue Wed Thu Fri
Atascosa River
Whitsett 20.0 16.6 Sun 8 am 20.2 11.6 4.5 3.9 3.4
&&
LAT...LON 2861 9834 2869 9824 2861 9818 2849 9814
2849 9824 2856 9826
$$
EMF115
WGUS84 KCRP 120142
FLSCRP
Flood Statement
National Weather Service Corpus Christi TX
842 PM CDT Sun Jul 11 2021
...The Flood Warning is cancelled for the following river in Texas...
Atascosa River at Whitsett affecting Live Oak County.
TXC297-120245-
/O.CAN.KCRP.FL.W.0048.210712T0524Z-210712T0142Z/
/WTTT2.1.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
842 PM CDT Sun Jul 11 2021
...The Flood Warning for the Atascosa River At Whitsett has been
cancelled...
The Flood Warning is cancelled for
the Atascosa River At Whitsett.
* At 8:15 PM CDT Sunday, the stage was 18.3 feet.
* Flood stage is 20.0 feet.
* Forecast...The river is expected to rise to a crest of 18.5 feet
just after midnight tonight, and then begin to fall. This is the
last statement for this event.
&&
Below are the latest river stages and stage forecasts:
Fld Observed Forecasts (7 pm)
Location Stg Stg Day/Time Mon Tue Wed Thu Fri
Atascosa River
Whitsett 20.0 18.3 Sun 8 pm 15.2 9.2 6.1 4.5 3.5
&&
LAT...LON 2861 9834 2869 9824 2861 9818 2849 9814
2849 9824 2856 9826
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this river flood warning went out at Jul 9, 6:34 AM CDT, 2 hours 17 minutes earlier.
Area forecast discussion, Jul 9, 6:34 AM CDT, 2 hours 17 minutes before
Area Forecast Discussion
National Weather Service Corpus Christi TX
634 AM CDT Fri Jul 9 2021
.AVIATION...12Z TAFs
LIFR conditions being observed at COT and MFVR conditions at
ALI/LRD/VCT this morning with rain occurring at the
aforementioned sites. CRP currently at VFR. Expect MFVR/IFR
conditions today as showers and thunderstorms continue to push
through the region. LIFR conditions are possible at times due to
low ceilings and heavier downpours reducing vsby. Rain chances
should diminish this evening, with all sites expected to be
VFR after 00Z. Periods of MVFR vsby are possible at ALI and VCT
overnight tonight.
&&
.PREV DISCUSSION... /Issued 528 AM CDT Fri Jul 9 2021/
SHORT TERM (Today through Saturday)...
Doppler Radar imagery indicates moderate to heavy rainfall occurring
over the Victoria Crossroads, northern Coastal Plains, and along the
coastline this morning. Flash Flood warnings are currently in effect
for portions of the northern Coastal Plains and Victoria Crossroads
as showers continue to train over already saturated soils. PWATs
remain above 2.0", so with ample moisture in place, anticipate
numerous showers and scattered thunderstorms again today as the low
pressure continues a gradual westward movement. Tropical funnels
will be possible today due to the combination of light winds and a
copious amount of tropical moisture. Most of these funnel clouds
will be short lived, and usually do not touch the ground; however,
be prepared to seek shelter in the event a funnel does reach the
ground.
A Flash Flood Watch remains in effect through 7 PM, and rain chances
should diminish by this time.
A mid-level ridge will begin to move into South TX from the west
during the day Saturday. Though PWAT values remain at or above 2.0",
mid-level ridging should limit precipitation coverage with isolated
to scattered showers and thunderstorms possible.
A Coastal Flood Advisory is in effect today until 1 PM today. P-ETSS
guidance suggests tide levels approaching or exceeding 2 feet MSL
during times of high tide. This, along with wave periods around 7
seconds could lead to minor coastal flooding along Middle Texas
Coast beaches. There is a moderate risk for rip currents today and
Saturday.
LONG TERM (Saturday Night through Thursday)...
Drier conditions expected Saturday night/Sunday owing to an upper
ridge. However, the GFS and ECMWF are generally consistent with an
upper trough entering the region from the north Sunday night/Monday.
The trough is predicted to gradually dissipate Tuesday, followed by
a general weakness in the 500mb height field over the region
Wednesday/Thursday. Near/below normal PWAT values expected Saturday
night/Sunday. PWAT values are expected to gradually increase
beginning Monday night. Thus, the combination of the upper
trough/moisture will contribute to isolated/scattered convection
Tuesday. Significant moisture will contribute to additional mainly
diurnal isolated/scattered convection expected Wednesday/Thursday.
MARINE...
Numerous showers and thunderstorms will continue today. A Small
Craft Advisory will continue through Friday afternoon. The chance
for rain will begin to gradually diminish tonight. Moderate onshore
flow will continue today into Saturday. Increased wave heights from
swells related to Tropical Storm Elsa continue through Saturday.
Convection expected to develop Monday night/Tuesday in response
to increasing moisture/upper trough. The combination of weakness
in the 500mb height field/significant moisture will contribute to
isolated/scattered convection Tuesday through Thursday. Based on
ETSS, ECMWF, and WaveWatch, do not anticipate coastal flooding or
a high rip current risk during the period.
&&
.PRELIMINARY POINT TEMPS/POPS...
Corpus Christi 87 78 88 78 90 / 80 30 40 10 10
Victoria 85 77 88 76 90 / 90 40 40 10 10
Laredo 91 77 92 77 96 / 70 50 30 20 10
Alice 89 76 90 75 94 / 70 30 30 10 10
Rockport 88 79 89 80 90 / 90 40 40 10 10
Cotulla 89 76 93 76 96 / 80 50 40 20 10
Kingsville 88 78 88 76 91 / 70 30 30 10 10
Navy Corpus 88 81 88 81 88 / 80 40 30 10 10
&&
.CRP WATCHES/WARNINGS/ADVISORIES...
TX...Flash Flood Watch through this evening For the following zones:
Aransas Islands...Bee...Calhoun Islands...Coastal Aransas...
Coastal Calhoun...Coastal Kleberg...Coastal Nueces...
Coastal Refugio...Coastal San Patricio...Goliad...Inland
Calhoun...Inland Kleberg...Inland Nueces...Inland Refugio...
Inland San Patricio...Jim Wells...Kleberg Islands...Live
Oak...Nueces Islands...Victoria.
Coastal Flood Advisory until 1 PM CDT this afternoon For the
following zones: Aransas Islands...Calhoun Islands...
Kleberg Islands...Nueces Islands.
GM...Small Craft Advisory until 1 PM CDT this afternoon For the
following zones: Coastal waters from Baffin Bay to Port
Aransas out 20 NM...Coastal waters from Port Aransas to
Matagorda Ship Channel out 20 NM...Waters from Baffin Bay
to Port Aransas from 20 to 60 NM...Waters from Port Aransas
to Matagorda Ship Channel from 20 to 60 NM.
&&
HAA/72...AVIATIONHazardous weather outlook, Jul 9, 5:57 AM CDT, 2 hours 54 minutes before
Hazardous Weather Outlook National Weather Service Corpus Christi TX 557 AM CDT Fri Jul 9 2021 TXZ229>234-239>247-342>347-442-443-447-101100- La Salle-McMullen-Live Oak-Bee-Goliad-Victoria-Webb-Duval- Jim Wells-Inland Kleberg-Inland Nueces-Inland San Patricio- Coastal Aransas-Inland Refugio-Inland Calhoun-Coastal Kleberg- Coastal Nueces-Coastal San Patricio-Aransas Islands- Coastal Refugio-Coastal Calhoun-Kleberg Islands-Nueces Islands- Calhoun Islands- 557 AM CDT Fri Jul 9 2021 This hazardous weather outlook is for South Texas. .DAY ONE...Today and Tonight A Flash Flood Watch is in effect for the Coastal Bend and the Victoria Crossroads through this evening. Numerous showers and some thunderstorms are expected through tonight, with heavy rainfall and flash flooding at times, mainly from the Coastal Bend to the Victoria Crossroads. There is a moderate risk of rip currents for Gulf facing beaches of the Middle Texas coast today. A Coastal Flood Advisory is in effect until 1 PM this afternoon. .DAYS TWO THROUGH SEVEN...Saturday through Thursday Isolated to scattered thunderstorms will be possible over the weekend. There is a moderate risk of rip currents for Gulf facing beaches of the Middle Texas coast Saturday. Minor coastal flooding will be possible Saturday in response to Tropical Storm Elsa. GMZ230-235-250-255-270-275-101100- Bays and Waterways from Baffin Bay to Port Aransas- Bays and Waterways from Port Aransas to Port O'Connor- Coastal waters from Baffin Bay to Port Aransas out 20 NM- Coastal waters from Port Aransas to Matagorda Ship Channel out 20 NM-Waters from Baffin Bay to Port Aransas from 20 to 60 NM- Waters from Port Aransas to Matagorda Ship Channel from 20 to 60 NM- 557 AM CDT Fri Jul 9 2021 This hazardous weather outlook is for the Middle Texas Coastal Waters. .DAY ONE...Today and Tonight Scattered showers and thunderstorms are expected over the Gulf waters today and tonight. Some of the storms could produce gusty winds and isolated waterspouts. There is a moderate risk for rip currents for Gulf facing beaches along the Middle Texas Coast today. Small Craft Advisory is in effect for the Gulf waters through 1 PM this afternoon. .DAYS TWO THROUGH SEVEN...Saturday through Thursday Isolated to scattered thunderstorms will be possible Saturday and continuing through the next week. There is a moderate risk for rip currents for Gulf facing beaches along the Middle Texas coast on Saturday in response to Tropical Storm Elsa.
In the hours before
Special weather statement, Jul 9, 5:18 AM CDT, 3 hours 33 minutes before
Special Weather Statement National Weather Service Corpus Christi TX 518 AM CDT Fri Jul 9 2021 TXZ242>247-342>347-442-443-447-091800- Inland Kleberg-Inland Nueces-Inland San Patricio-Coastal Aransas- Inland Refugio-Inland Calhoun-Coastal Kleberg-Coastal Nueces- Coastal San Patricio-Aransas Islands-Coastal Refugio- Coastal Calhoun-Kleberg Islands-Nueces Islands-Calhoun Islands- Including the cities of Kingsville, Loyola Beach, Ricardo, Riviera, Robstown, Tuloso, Bishop, Sinton, Mathis, Taft, Odem, Rockport, Fulton, Refugio, McFaddin, Woodsboro, Kamay, Corpus Christi, Flour Bluff, Portland, Ingleside, Bayside, Austwell, Magnolia Beach, and Port Lavaca 518 AM CDT Fri Jul 9 2021 ...TROPICAL FUNNEL CLOUDS POSSIBLE TODAY... The combination of light winds and abundant tropical moisture will make the atmosphere favorable for the development of weak tropical funnels today. Most of these funnel clouds will be short lived and usually do not touch the ground. However, you should be prepared to seek shelter in the event a funnel does reach the ground. ADAMS
Local storm report, Jul 9, 8:38 AM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
838 AM CDT FRI JUL 9 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0810 AM FLASH FLOOD 8 SSW CORPUS CHRISTI 27.69N 97.43W
07/09/2021 GMZ230 TX PUBLIC
ONE LANE OF WEBER RD OVER THE OSO CREEK IS
CLOSED DUE TO BEING UNDER WATER.
&&
JCPThe office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 8, 8:06 PM CDT | Areal Flood Warning | CRP | Calhoun, Victoria | 3 hr |
| Jul 8, 8:47 PM CDT | River Flood Warning | CRP | Victoria | 49 hr |
| Jul 8, 10:26 PM CDT | Areal Flood Advisory | CRP | Duval, Jim Wells, Live Oak, McMullen | 2 hr |
| Jul 8, 10:29 PM CDT | Coastal Flood Advisory | CRP | Aransas, Calhoun, Kleberg, Nueces | 15 hr |
| Jul 8, 10:41 PM CDT | Areal Flood Advisory | CRP | Bee, Goliad, Refugio, San Patricio | 2 hr |
| Jul 8, 11:14 PM CDT | Flash Flood Warning | CRP | Bee, Goliad | 2 hr |
| Jul 8, 11:54 PM CDT | Special Weather Statement | CRP | Nueces | 51 min |
| Jul 9, 12:18 AM CDT | Areal Flood Advisory | CRP | Aransas, Calhoun, Refugio, Victoria | 117 min |
| Jul 9, 1:26 AM CDT | Areal Flood Advisory | CRP | Bee, Goliad, Refugio, San Patricio | 2 hr |
| Jul 9, 2:06 AM CDT | River Flood Warning | CRP | Victoria | 13 hr |
| Jul 9, 2:26 AM CDT | Flash Flood Warning | CRP | Aransas, Bee, Goliad, Refugio, San Patricio | 3 hr |
| Jul 9, 2:49 AM CDT | Flash Flood Warning | CRP | Bee, Goliad, Live Oak | 3 hr |
| Jul 9, 2:56 AM CDT | River Flood Warning | CRP | Goliad, Victoria | 54 hr |
| Jul 9, 3:54 AM CDT | River Flood Warning | CRP | Calhoun, Goliad, Refugio, Victoria | 4 days |
| Jul 9, 4:24 AM CDT | Flash Flood Warning | CRP | Aransas, Calhoun, Refugio, Victoria | 3 hr |
| Jul 9, 6:42 AM CDT | Areal Flood Advisory | CRP | Calhoun, Refugio, Victoria | 112 min |
| Jul 9, 7:53 AM CDT | Flash Flood Warning | CRP | Aransas, Calhoun, Nueces, Refugio, San Patricio | 3 hr |
| Jul 9, 8:56 AM CDT | River Flood Warning | CRP | Live Oak | 24 hr |
| Jul 9, 10:40 AM CDT | Areal Flood Advisory | CRP | Aransas, Calhoun, Goliad, Refugio, Victoria | 11 hr |
| Jul 9, 10:46 AM CDT | Areal Flood Advisory | CRP | Bee, Goliad, Refugio, Victoria | 11 hr |
| Jul 9, 1:02 PM CDT | River Flood Warning | CRP | Jim Wells | 14 hr |
| Jul 9, 4:42 PM CDT | Coastal Flood Advisory | CRP | Aransas, Calhoun | 5 hr |
| Jul 9, 6:16 PM CDT | Special Marine Warning | CRP | 44 min | |
| Jul 9, 6:16 PM CDT | Special Weather Statement | CRP | Kleberg, Nueces | 59 min |
Nearby
River Flood Warnings in Texas, 2021Every river flood warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.